# SDR USAA200507002

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 9,344 hours, 7,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.25 IN CRACK FOUND BETWEEN STA 539 AND 594 STR 36 RT TO 37 RT ON SKIN.  REMOVED DAMAGED SKIN AND INSTALLED REPAIR DOUBLER PER EA 81165.
